# SDR REXA2022111002467

- Difficulty date: October 20, 2022
- Submitted: November 10, 2022
- Operation: Air carrier
- Aircraft: N922XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15174
- Aircraft time: 33,566 hours, 23,126 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Part number: SH670312122
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24R HAS MULTIPLE DEEP PITS ON BELLY ATTACH FLANGE BETWEEN F.S.280.00 AND F.S.333.00.	REPLACED STRINGER
